MathSciNet Relay Station
MathSciNet bibliographic data
MR439920 20C15
Pahlings, Herbert Normal $p$-complements and irreducible characters. Math. Z. 154 (1977), no. 3, 243–246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement